Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 2857564, 20 pages
https://doi.org/10.1155/2017/2857564
Research Article

A Novel Memetic Algorithm Based on Decomposition for Multiobjective Flexible Job Shop Scheduling Problem

Engineering Research Center of IoT Technology Applications, Ministry of Education, Jiangnan University, Wuxi 214122, China

Correspondence should be addressed to Yan Wang

Received 12 May 2017; Revised 1 November 2017; Accepted 9 November 2017; Published 29 November 2017

Academic Editor: Josefa Mula

Copyright © 2017 Chun Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chun Wang, Zhicheng Ji, and Yan Wang, “A Novel Memetic Algorithm Based on Decomposition for Multiobjective Flexible Job Shop Scheduling Problem,” Mathematical Problems in Engineering, vol. 2017, Article ID 2857564, 20 pages, 2017. doi:10.1155/2017/2857564